MAUDE Adverse Event Report: Insulet Corporation Omnipod 5 iOS App

Insulet Corporation Omnipod 5 iOS App
Model Number PT-001662
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Hyperglycemia (1905); Cognitive Changes (2551)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient went to the emergency room (er) with hyperglycemia on (b)(6)2026.The patient's blood glucose levels reached over 500 mg/dl while wearing the pod between 4 and 24 hours.The pod was worn on the arm.The patient reported having lost the phone where the omnipod 5 application was manged, which contributed to the elevated blood glucose.Symptoms reported include confusion.The patient was treated with insulin.The patient was discharged the same day.The pod was removed at the hospital so that the patient could get a magnetic resonance imaging (mri).
 
Additional Manufacturer Narrative
According to our records, the device will not be available for investigation.Therefore, no investigation can be completed and insulet considers this investigation closed.Based on the available information, we are unable to determine if any product condition could have contributed to the reported event.Lot release records were reviewed, and the product lot met all acceptance criteria.Locked down smartphone: phone_control_ios omnipod software app version: 2.2.1 operating system: 26.5 hardware: iphone17.3 cgm sensor type: dexcom g7 please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
Omnipod 5 iOS App
Common Device Name
Omnipod 5 iOS App
Manufacturer (Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer (Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key50178156
Report Number3014585508-2026-54242
Device Sequence Number18203539
Product Code QFG
UDI-Device Identifier10385083000336
UDI-Public(01)10385083000336(11)260305(17)280305(10)PR1M03052641
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPT-001662
Device Catalogue NumberPOD-OMNI-I1-6720
Device Lot NumberPR1M03052641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date08/31/2026
Date Device Manufactured03/05/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale